advertisement
Question
Posted by: grace | 2010-11-19

medication when breastfeeding

hello

please help me can the following cause the baby to have upset stomach. i have been prescribed with this mwdication and im breastfeeding.
co-amoxiclav 375 tablets taken 3 times a day
codorol 2*3 daily
cinnarizine 28mg 1*3 daily.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Grace, I doubt that it would. How old is the LO?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: grace | 2010-11-22

the baby is 5 months old

Reply to grace
Posted by: pharmacist | 2010-11-22

Hi Grace, I doubt that it would. How old is the LO?

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement